# SDR CA091113009

- Difficulty date: November 9, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,505 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10023
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS FLAP FAIL CAUTION MESSAGE APPEARED ON APPROACH INTO WHEN FLAPS SELECTED FROM 0 TO 8 DEGREES. AIRSPEED WAS 200 KNOTS AND OAT WAS 3 DEGREES C.MDC FAULT CODES WERE RETRIEVED AND INDICATED JAM,RIGHT BPSU, AND WIRING.  JAZZ TECH OPS DEPARTMENT INITIATE AN ACTION PLAN AT THAT POINT TO ACCOMPLISH AN TORQUE CHECK OF THE SYS IAW AMM 27-53-00-750-802 AND WIRING CHECKS OF FECU TO RT BPSU WITH NO FAULTS FOUND. ALL EIGHT FLAP ACTUATORS WERE REPLACED AND THE ENTIRE FLEX DRIVE SYS WAS CLEANED AND LUBED IAW JAZZ TIB 27-06 AND TASK RJ2-12-20-27-LUB-806-FDC. THE FLAP SYS WAS RIGGED AND THE ACFT WAS SUCCESSFULLY TEST FLOWN, THEN RETURNED TO SERVICE.  REMOVE 1 RT PN 852D100-25 SN5110 NR 2 RT PN 852D100-25 SN4146, NR3 RT PN 853D100-24 S/N2168 NR 4RH PN 854D100-24 S/N2283 NR 1 LH P/N 852D100-25 SN 4724 NR 2 LT PN 852D100-25 SN4784  NR 3 LT PN 853D100-23 SN 3218 NR 4 LT PN 854D100-23 SN2914  INSTALL NR 1 RT PN 852D100-23, SN 4088 NR 2 RT PN 852D100-23 SN 4050 NR 3 RT PN 853D100-24 SN3754 NR 4 RT PN 854D100-24 SN3436 NR 1 LT PN 852D100-25 SN6762 NR 2 LT PN 852D100-25, SN4069 NR 3 LT, PN 853D100-23, SN3227, NR 4 LT PN 854D100-23, SN2307.
